MAUDE Adverse Event Report: APYX MEDICAL CORPRATION J-PLASMA

APYX MEDICAL CORPRATION J-PLASMA
Model Number BVX-330B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Patient Problem/Medical Problem (2688)
Date of Event 10/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Possible factors that may have contributed to this issue include the amount of energy delivered to the treated area, patient compliance with post-procedure instructions, and physician technique.The ifu states that combined therapies using other technologies may cause unwanted burns, skin contour irregularities, scarring, pigmentation changes and increased healing time.The reported complaint is not attributed to a device malfunction.
 
Event or Problem Description
A patient had a procedure performed to treat localized adiposity and extreme laxity of the neck and lower face that included vibration assisted liposuction followed by renuvion.There were no complications immediately following the procedure.On a post-operative follow up 4 months later, the patient presented with subdermal bunching in the neck area.

Brand Name
J-PLASMA
Common Device Name
J-PLASMA
Manufacturer (Section D)
APYX MEDICAL CORPRATION
5115 ulmerton road
clearwater, fl
MDR Report Key9949488
Report Number3007593903-2020-00011
Device Sequence Number14270927
Product Code GEI
UDI-Device Identifier00607151010157
UDI-Public00607151010157
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBVX-330B
Device Catalogue NumberBVX-330B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2020
Initial Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age68 YR